|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
Sorry to hear your Dad is in pain. I would very much encourage him or one of your family members to talk with his doctor about pain. There is never a good reason to suffer.
I assume you meant he is taking Darvocet in conjunction with oxycontin. Darvocet is the opiate pain reliever propoxyphene mixed with acetaminophen. There is an upper limit on the amount of acetaminophen that can be taken before it is harmful to the liver. I'd ask the doctor how often it can be taken. There are other pain relievers that are not mixed with acetaminophen that may be more suitable for break through pain.
Good luck and peace,
Reply to this message | Return to Main Message List